# SDR AWXA200500262

- Difficulty date: January 24, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 61,644 hours, 39,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6545834527
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK, A 0.8125 INCH CRACK WAS FOUND IN UPPER AFT CORNER OF INTERCOSTAL AT BS 293, LBL 33, WL 208.  MAINTENANCE CUTOUT DAMAGE IN INTERCOSTAL AT BS 293, LBL 33; FABRICATED A REPAIR ANGLE AND SHIM; INSTALLED REPAIR PARTS IAW B737-300 SRM 51-70-11.
